Getting closer...

By Wthdrlsucks · Apr 14, 2019 · ·
  1. Wow, I started realizing I needed to quit almost a year ago. And I still haven’t. I feel like a complete loser. But some things have changed. I now have marijuana to help with the withdrawals. I found using the non medical marijuana doesn’t make me paranoid and I don’t get so stoned I just sit there and drool. That’s a plus. I have as much clonazapam as I want. I also have 21 oxycodone 5mg.

    One of my real questions is whether or not the oxycodone will help? I know Poppy Seed Tea has so many more compounds for me to be dependent on than the oxycodone will provide.

    I haven’t increased my usage at all. I guess that’s a good thing. I’ve gone into withdrawals twice, but both times my husband callled the ambulance because of the continuous vomiting. He doesn’t know it was from withdrawals. And I’ll be damned, but do you know what they gave me at the Emergency Department?! Morphine! My daughter had a foot broken in two places and they told her to take Tylenol. But I’m vomiting and they give me morphine. Wow!
    Anyways enough with the rant.

    My husband now knows that if I stop using it I will go into withdrawals. He also told me that it was my problem and he was too tired to deal with it. Man that hurt. Now I don’t even know what I want to do... Hell, why would I want to quit if it were not for him. Maybe my granddaughter. She’s definitely worth quitting for. I know everybody says you have to quit for yourself, but that shit doesn’t work for me. You have to give a fuck about yourself to want to quit for yourself. And I just ain’t worth it. But that grand baby is.

    Ok, I’m sitting on the pity pot now. I need to read about other people and their successes.

    Mattie
    torn2bits and PastorFuzz like this.

Comments

  1. BirdJungle
    Hi Mattie,

    Do you have a plan for quitting? Are you planning to use the oxycodone to taper? Seems like it would be really difficult to taper off oxy because it’s a strong opiate and you might like it even more than the tea.

    I would be wary about taking the oxy to deal with poppy seed tea withdrawal because you could easily just end up getting addicted to oxy. I was addicted to poppy pod tea (never tried seeds) and decided it would be a good idea to switch to heroin because I was traveling and making tea was too difficult and not discreet enough. I wasn’t trying to quit at the time, but I intend to quit after the trip. Now it’s a month later and I still haven’t gone through with quitting. I’ve essentially traded one for the other and honestly can’t bring myself to be rational enough to quit even with medical assisted therapy. You should know you face the same risk switching to the pills, unless you have some sort of tapering plan that you are committed to follow. Poppies, oxy, morphine, heroin ... they’re all opiates. If you can’t get the one you’re used to, any of the others will suffice to eliminate withdrawal if you take an adequate dose.

    I think it’s true that you can’t quit for another person. You have to really want to do it for yourself and have a strong commitment. If you’re not ready you’ll just torture yourself with withdrawals and relapses.
      PastorFuzz likes this.
    1. Jack Davis
      This is an important point. All opiates are just going to share a tolerance so really, you're just keeping up a habit, not managing wd.
  2. torn2bits
    Hiya Mattie...
    The oxycodone will simply get you dependant on it as the new opiate.
    Do you plan to taper off the poppy seed tea?
    I also want to say you are very "worth it" much like your sweet grandchild.
      PastorFuzz and BirdJungle like this.
  3. I_beat_heroin
    Have you considered subs or methadone? Cuz I got clean in March but still felt like shit in June and started on subs. I stepped down to tianeptine in November, but subs really helped me for quite a few months.
      PastorFuzz and torn2bits like this.
  4. Wthdrlsucks
    BirdJungle and torn2bits - I am on a relatively low (for PST) dose of poppy seed tea. I usually take about 400grams which is 1 1/2 cups mixed in with 2 cups water. Once a day or every other day. I don’t start withdrawals for 48 hours after my last dose. I only have twenty one 5mg oxycodone. Honestly I took 65mg. of the oxycodone when I first got it and didn’t feel it. It wasn’t even enough to get me high. But neither has PST in a really long time either. I have just been taking it for the occasion pain relief and to avoid withdrawals.

    Mainly I am hoping for relief of the diarrhea from the oxycodone. I doubt what I have would last a week. And honestly I would love to be coming off of oxycodone. For me a quick taper down to 5mg a day and then jump off. A little insomnia and a whole lot of RLS for a day and I’m over it. Not so with PST.

    My plan so far has been lots of juice, no solids (so no diarrhea) and deal with it. But ToRn mentioned that I have to have protein. I looked it up and yes, I must have protein, no protein is bad ju ju for the body. So I am munching on a cheese stick for lack of interest in food.

    I would have loved to get an anti emetic, but I dragged my feet on it so long it never happened and I’m ready to quit now.

    I beat heroin- I don’t think I would qualify in my state and I really just want to deal with the week or two that I’m gonna be miserable and be done with it. I certainly do not want the medical community involved.

    Thanks all of you for caring.

    Mattie
  5. Sazza
    How are you getting on now?im on day 7 of the first break in opiate use for 20 years odd(continuous,before that a few years dabbling and thinking I was cool...)I was so determined and couldn't face the withdrawals,had only ever made it to day 2 before cracking in the past.
    I used pregablin,it dampens the gaba receptors and for me at least it took away 60-70% of the worst symptoms.lyrica(pregablin)I used only 100mg 3 or 4 times a day,a small amount but it def helped.any more than that n I just felt spun out and not in a nice way!I also had a few diazepam for the night time and have managed a few hours sleep at night.
    I was amazed that it helped me,such a long term habit I would be ready for a hospital visit normally by the 48 hour mark,couldn't move for throwing up and the other(yuk)cramps tearing through me and my mind would just be lost,paranoid shouting crying,so I would just hide so no one has to see me that way.
    Now I'm excited about the future.I'm looking forward to having weeks when I don't spend at least a day of it in wds(rattling we call it in Scotland,very apt)because I've eaten all the pills and begged and borrowed all I can and still ran out.I can plan a holiday without wondering if I can score there and that being all that consumes me.
    Obv I also used lots of immodium!and tried to force food down and after the first 4 days could manage to get outside and get some sun on my face.
    Everything seems different,the air smells better,I can't explain it...
    I hope this helps someone out there.I never ever thought I'd be free.I know I still have a long way to go but I'm up for the road trip☺
      Jack Davis likes this.
    1. Jack Davis
      Congratulations! It sounds like you're doing amazing especially for 20 years of use. Just make sure to keep the pregabalin in check because the withdrawals are kind of like dope-sickness imo. Also, don't use immodium, it's dangerously cardio-toxic and will only prolong wd if it has any effect anyway. Anyways, keep it up, congrats!
      Sazza likes this.
  6. Sazza
    Oh don't worry the immodium was for day 2 and 3-think we all know how bad that is guts wise!not had any since,stomach still hates me but hey,I've been nasty to it for a long time.
    the lyrica im stopping on Monday and that is that.
    I admit to being terrified..I haven't done anything without being high on something for my whole adult life.
    but I've had a major bolt out of the blue and I have to say so far,I'm loving not waking up sick,desperately scrabbling for my pills just to feel normal.....
    Never again.I like this,my heads clear,my body still aches but that will pass,food tastes really good!haha I'll prob get addicted to cheese and toast now just watch
    thanks so much for your reply,talking to everyone has really kept me focused,eyes on the prize eh?
    Much love
To make a comment simply sign up and become a member!